# SDR IPXA2024042753647

- Difficulty date: April 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING SUPPORT AT FR54.2 IS CORRODED. TREATED AND PRIMED NEW CEILING SUPPPORTS (2EA) IAW SRM 51-21-10. INSTALLED 2EA CEILING SUPPORTS IAW SRM 51-40-21.
